# SDR 2021F00263

- Difficulty date: August 20, 2021
- Submitted: September 18, 2021
- Operation: General aviation
- Aircraft: N105JS
- Make and model: Boeing 787-8
- Aircraft serial: 43709
- Aircraft time: 422 hours, 286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 355 S17-18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A DENT WITH NICK ON FUSELAGE SKIN. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING A DENT WITH NICK ON FUSELAGE SKIN LOCATED AT BSTA 355.9 AND BETWEEN STRINGER S-17L AND S-18L WITH 1.53" LENGTH, 1.00" WIDE AND 0.010" DIAMETER; DAMAGE ON FUSELAGE SKIN AT BSTA 355.9 AND BETWEEN S-17L AND S-18L WAS REMOVED IAW SRM 53-00-01, ALLOWABLE DAMAGE 1, PARAGRAPH 4.B.(2)(B), FIGURE 103, DETAIL C; ULTRASONIC THICKNESS MEASUREMENT AND HIGH FREQUENCY EDDY CURRENT INSPECTION ON REWORKED AREA WERE PERFORMED IAW SRM 53-00-01-1A-1, ALLOWABLE DAMAGE 1, FIGURE 103, DETAIL C AND B737 NDTM PART 4, 51-00-00 PROCEDURE 2 AND PART 6, 51-00-00 PROCEDURE 23; A CHEMICAL CONVERTION COATING WAS APPLIED IAW SRM 53-00-01, ALLOWABLE DAMAGE 1 PARAGRAPH 2.E.(1); A DECORATIVE FINISH WAS APPLIED IAW SRM 53-00-01, ALLOWABLE DAMAGE 1, PARAGRAPH 2.E.(4) AND AMM 51-21-99-300-802, ALL CORRECT.
